# SDR 2005FA0001393

- Difficulty date: September 19, 2005
- Submitted: October 12, 2005
- Operation: General aviation
- Aircraft: N5648P
- Make and model: Maule M-6-235
- Aircraft serial: 7426C
- Engine: Lyc IO540*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 40081
- Condition: Failed
- Location: Lt Mlg
- Part time: 1,698 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, LT MLG OLEO STRUT FOLDED UPWARDS ALLOWING PROP TO CONTACT GROUND.  INVESTIGATION REVEALED MODERATE CORROSION THROUGHOUT STRUT LOWER MOUNT AND BOLT HOLE.  SUGGEST INSPECTING AND CLEANING LOWER ATTACH POINTS EVERY 100 HOURS.  APPLY CORROSION INHIBITOR AND CONSIDER SEALING LOWER STRUT OPENING.  (SO11200516668) (K)
